RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Teor. Igr Pril.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Teor. Igr Pril., 2012, Volume 4, Issue 2, Pages 71–95 (Mi mgta82)  

This article is cited in 5 scientific papers (total in 5 papers)

Guaranteed control under functionally restricted disturbances

Dmitry A. Serkov

Institute of Mathematics and Mechanics, Ural Branch of Russian Academy of Sciences, Yekaterinburg, Russia

Abstract: The control problem under disturbances, that are functionally constrained, is considered. An optimal strategy with full memory is designed and some properties of this strategy are provided. It is demonstrated on a class of control systems, that in the case when the condition of saddle point for the small game is violated, the strategy guarantees the value of lower game. An illustrative nonlinear example is given.

Keywords: optimal guarantee, program disturbance, strategy with full memory, lower game.

Full text: PDF file (601 kB)
References: PDF file   HTML file
UDC: 517.952+517.977
BBK: 22.18

Citation: Dmitry A. Serkov, “Guaranteed control under functionally restricted disturbances”, Mat. Teor. Igr Pril., 4:2 (2012), 71–95

Citation in format AMSBIB
\Bibitem{Ser12}
\by Dmitry~A.~Serkov
\paper Guaranteed control under functionally restricted disturbances
\jour Mat. Teor. Igr Pril.
\yr 2012
\vol 4
\issue 2
\pages 71--95
\mathnet{http://mi.mathnet.ru/mgta82}


Linking options:
  • http://mi.mathnet.ru/eng/mgta82
  • http://mi.mathnet.ru/eng/mgta/v4/i2/p71

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. A. Serkov, “Optimalnaya garantiya pri pomekhakh, porozhdaemykh funktsiyami Karateodori”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2012, no. 2, 74–83  mathnet
    2. Dmitrii A. Serkov, “Optimalnoe po risku upravlenie pri funktsionalnykh ogranicheniyakh na pomekhu”, MTIP, 5:1 (2013), 74–103  mathnet
    3. D. A. Serkov, “O modelnykh dvizheniyakh v zadache upravleniya pri funktsionalnykh ogranicheniyakh na pomekhu”, Vestn. YuUrGU. Ser. Matem. modelirovanie i programmirovanie, 6:2 (2013), 62–73  mathnet
    4. D. A. Serkov, “On the unimprovability of full-memory strategies in problems of guaranteed result optimization”, Proc. Steklov Inst. Math. (Suppl.), 291, suppl. 1 (2015), 157–172  mathnet  crossref  mathscinet  isi  elib
    5. M. I. Gomoyunov, D. A. Serkov, “Control with a guide in the guarantee optimization problem under functional constraints on the disturbance”, Proc. Steklov Inst. Math. (Suppl.), 299, suppl. 1 (2017), 49–60  mathnet  crossref  crossref  isi  elib
  • Математическая теория игр и её приложения
    Number of views:
    This page:241
    Full text:84
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020